Headache is found among people who take Chlorthalidone, especially for people who are female, 60+ old , have been taking the drug for 1 - 6 months, also take medication Lisinopril, and have Hypertension . We study 2,624 people who have side effects while taking Chlorthalidone from FDA and social media. Among them, 75 have Headache. Find out below who they are, when they have Headache and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Chlorthalidone has active ingredients of chlorthalidone. It is often used in high blood pressure. (latest outcomes from Chlorthalidone 2,746 users)
Headache (pain in head) has been reported by people with breathing difficulty, pain, drug ineffective, chest pain, fatigue (latest reports from 162,183 Headache patients).
On Jul, 22, 2016
2,624 people reported to have side effects when taking Chlorthalidone.
Among them, 75 people (2.86%) have Headache
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
54 yr old, white, female: 1.5 yrs after beginning Chlorthalidone/Losartan, meniscal tear occurred without exertion. Surgical repair did not alleviated knee pain. 2.5 yrs after beginning, quadriceps very wasted despite physically active occupation. Hardly able to climb stairs. Marked joint pain throughout body unrelated to physical activity. Marked fatigue improved by discontinuing chlorthalidone. BP, however, less controlled without chlorthalidone. Physical therapy exercises strengthening quadriceps but concerned that chlorthalidone is the underlying culprit in joint damage/pain and muscular weakness.
hi all from se London uk I had an endoscopy in feb and they discovered 3 cm hitues hernia, had a stomach 24hr ph test a month ago todays date is 13/07/2016 I chased up the results been told one level is ok the other abnormal, I will seeing the consultant next week and hopefully they will operate?!. I do suffer with head aches I ve stopped all meds over a week now but its still there.its driving me insane that i ve had to take time off work
Several years ago in 2013 I was"diagnosed" with RA. I went through every medication including, humira, embral, to now IV fusions of remicade which has been almost a year. I am not feeling any better and body aches and joint pains getting worse. I started researching my symptoms and lyme kept ...
I had blood work done because I've been feeling sick to my stomach a lot lately. My pancreatic enzymes are elevated. I take low dose of generic topamax and Effexor daily. Has this ever happened to anyone??
Had a ct scan for abdominal pain after a surgery Feb 2016. Was diagnosed with ovarian vein thrombosis. Now taking Xarelto. Started Monday May 2016. Seems my head feel like something is drilling in the middle of my scull. And my appetite has been doomed. Is the headache related and is the ...
54 yr old, white, female: 1.5 yrs after beginning Chlorthalidone/Losartan, meniscal tear occurred without exertion. Surgical repair did not alleviated knee pain. 2.5 yrs after beginning, quadriceps very wasted despite physically active occupation. Hardly able to climb stairs. Marked ...
hi all from se London uk I had an endoscopy in feb and they discovered 3 cm hitues hernia, had a stomach 24hr ph test a month ago todays date is 13/07/2016 I chased up the results been told one level is ok the other abnormal, I will seeing the consultant next week and hopefully they will ...
I need to know if the group is having common symptoms - my HA wakes me up about one and a half hours after taking Unisom (i've been taking one and a half tabs q hs) and it wakes me up with a stabbing in the very top of my head and sometimes with a stuffy nose - does this sound familiar to anyone?
Hi everyone. I am a 50 year young woman and have been taking metformin and estradiol for about 2 months now. I have been experiencing severe nosebleeds, then once the nosebleed has stopped I then get a really bad headache, OUCH! Is there anyone else that is having this problem, and if so I ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.